# SDR YENA2025022500206

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:CRACK INDICATION ON DOOR FRAME IN PASSENGER CABIN (1 EA) ON DOOR STOP FITTING 7 HOLE 3 FR16RH. LENGTH 0.100 INCH. CRACK DIRECTION 6 O’CLOCK.; REF AEROMAN W/O: 2025 13 / 1, NR 29478, PERFORMED PERMANENT REPAIR ON INTERCOSTAL AT LEVEL DOOR STOP FITTING #7 ON FR16 RH, THIS REPAIR IS CATEGORY A. SUBSEQUENT INSPECTION IS NOT REQUIRED IAW A320 SRM 53-11-12-300-010 AND 51-72-11-911-001
